Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Note on Holomorphic Transformations Preserving the Bochner curvature tensor

Ognian KASABOV
Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie
Nouvelle Série, Vol. 38 (86), No. 3/4 (1994-1995), pp. 157-159
Stable URL: http://www.jstor.org/stable/43678578
Page Count: 3
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Note on Holomorphic Transformations Preserving the Bochner curvature tensor
Preview not available

Abstract

In [1] D. Blair conjectured, that any holomorphic transformation of a Kaehler manifold, which preserves the Bochner curvature tensor is a homothethy. He also gives a result in this direction. In this note we give the affirmative answer to the Blair's conjecture for the case dimIRM = 4

Page Thumbnails

  • Thumbnail: Page 
[157]
    [157]
  • Thumbnail: Page 
158
    158
  • Thumbnail: Page 
159
    159